# SDR MWEA754

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2588369901
- Condition: Inop
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTIANS HORIZON FAILED ON CLIMBOUT.  MTC REMOVED AND REPLACED CAPTIANS ADI AND INSTRUMENT AMP.
